MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE NAV; CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM CATHETER

BOSTON SCIENTIFIC CORPORATION FARAWAVE NAV; CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM CATHETER
Lot Number 0035710335
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during preparation for a pulse field ablation procedure to treat atrial fibrillation, a farawave nav catheter was selected for use.It was noted that the flush port was warped.This damage was noticed upon opening the device packaging.The catheter was replaced, and the procedure was completed successfully without patient complications.The catheter is expected to be returned for analysis.
 
Event or Problem Description
It was reported that during preparation for a pulse field ablation procedure to treat atrial fibrillation, a farawave nav catheter was selected for use.It was noted that the flush port was warped.This damage was noticed upon opening the device packaging.The catheter was replaced, and the procedure was completed successfully without patient complications.The catheter was not returned for analysis.
 
Additional Manufacturer Narrative
Media review: an image was reviewed by a boston scientific quality engineer.In the image, it is possible to observe that the flush port was warped.The reported event was confirmed; however, boston scientific was unable to establish a clear conclusion about the cause of the reported event.D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.

Brand Name
FARAWAVE NAV
Common Device Name
CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23515746
Report Number2124215-2025-81626
Device Sequence Number21238104
Product Code QZI
UDI-Device Identifier00191506043209
UDI-Public(01)00191506043209(17)260126(10)35710335
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2026
Device Lot Number0035710335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/12/2025
Date Device Manufactured01/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown